Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 178, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 31, 2018, 5:25 PM MDT for Harding County, Union County, New Mexico. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2018, 5:25 PM MDT (23:25 UTC)
- Expired
- Jul 31, 2018, 6:15 PM MDT
- In force
- 50 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Harding County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 184 km from the middle of the area, began a volume at 23:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1345 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
718
WUUS55 KABQ 312325
SVRABQ
NMC021-059-010015-
/O.NEW.KABQ.SV.W.0178.180731T2325Z-180801T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
525 PM MDT TUE JUL 31 2018
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northeastern Harding County in northeastern New Mexico...
Central Union County in northeastern New Mexico...
* Until 615 PM MDT.
* At 524 PM MDT, a severe thunderstorm was located 9 miles southwest
of Mount Dora, or 22 miles west of Clayton, moving south at 25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
northeastern Harding and central Union Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to shelter inside a strong building. Stay away from
windows.
&&
LAT...LON 3646 10367 3646 10347 3603 10341 3604 10374
TIME...MOT...LOC 2324Z 001DEG 20KT 3639 10356
HAIL...1.25IN
WIND...60MPH
$$
282 follow-up statements
249
WWUS55 KABQ 312341
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
541 PM MDT TUE JUL 31 2018
NMC021-059-010015-
/O.CON.KABQ.SV.W.0178.000000T0000Z-180801T0015Z/
Harding-Union-
541 PM MDT TUE JUL 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT
FOR NORTHEASTERN HARDING AND CENTRAL UNION COUNTIES...
At 541 PM MDT, a severe thunderstorm was located 16 miles south of
Mount Dora, or 24 miles southwest of Clayton, moving south at 25 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe thunderstorm will remain over mainly rural areas of
northeastern Harding and central Union Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 3639 10366 3639 10351 3603 10341 3604 10374
TIME...MOT...LOC 2341Z 001DEG 20KT 3629 10356
HAIL...1.75IN
WIND...70MPH
$$
28826
WWUS55 KABQ 010014
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
614 PM MDT TUE JUL 31 2018
NMC021-059-010024-
/O.EXP.KABQ.SV.W.0178.000000T0000Z-180801T0015Z/
Harding-Union-
614 PM MDT TUE JUL 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARDING AND
CENTRAL UNION COUNTIES WILL EXPIRE AT 615 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with this thunderstorm.
LAT...LON 3639 10366 3639 10351 3603 10341 3604 10374
TIME...MOT...LOC 0014Z 001DEG 20KT 3611 10356
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:28 PM MDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jul 31, 2:28 PM MDT, 2 hours 57 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 228 PM MDT Tue Jul 31 2018 .SYNOPSIS... The active weather pattern will continue through the forecast period with daily rounds of showers and thunderstorms each day and night, mostly in the afternoons and evenings. High pressure remains near the UT/NV/AZ borders. It will drift southeast into AZ Wednesday and approach the AZ/NM border Thursday. It quickly reforms off the CA coast Friday, remains there Saturday then it's centered over NM Sunday. The high will strengthen early next week while remaining close to NM. A couple of short wave troughs will slip into northeast NM the remainder of this week, one Wednesday evening and another Friday evening. These will provide a fresh batch of deep moisture to much of the state. The second half of the week will be very active with widespread showers and thunderstorms. The storm activity will diminish some over the weekend into early next week. && .DISCUSSION... A slow start to the showers and thunderstorms this afternoon with pretty much just the Southwest Mountains getting any decent lightning. Things will pick up late this afternoon and this evening with isolated showers and storms everywhere but the far northwest, closest to the upper high pressure area. A few storms could become severe in central NM. The convection will be slow to diminish after midnight tonight. High pressure aloft will drift into AZ Wednesday while a short wave trough approaches from the northwest. This trough will drop into eastern NM and bring enhanced moisture and convection Wednesday night, with western areas active as well. Western and central areas will be favored for storms Thursday into Thursday night, while the east stabilizes some. The nearby high pressure area will quickly retreat off the west coast Friday as the next short wave trough moves in from the northwest. Late Friday and Friday night will again be very active with plenty of showers and thunderstorms. The upper high will move back over NM this coming weekend and strengthen nearby early next week. This will result in less convection, with scattered storms over the mountains and isolated over the valleys and eastern highlands. The eastern plains will see less storm coverage over the weekend and may be completely dry early next week. CHJ && .FIRE WEATHER... Deep layer moisture will continue increasing over New Mexico through the remainder of this week. High pressure over eastern Arizona will drift eastward and weaken through late week. This will set the stage for north to south steering flow to become very light and elevate the flash flood threat. Friday to Saturday currently appears to be the most active period with near record precipitable water values. Temperatures will be near to slightly below normal in this pattern for the entire area. Min humidity will range from near 20% across western NM to near 40% along the TX border. Overnight max humidity recoveries will be good to excellent areawide. An overall decrease in the coverage of showers and storms is possible by Sunday as upper level high pressure strengthens over NM. && .AVIATION... 18Z TAF CYCLE Moist and unstable conditions developing today will lead to another crop of scattered SHRA/TSRA. Storm motion will be toward the south around 10-15 kt. SPC has outlined much of central and western NM for a marginal risk of severe storms thru the evening. The focus will initially form along the central mt chain then spread into nearby highlands and valleys aft 21Z. Greatest potential for impacts will be within the area from KLVS to KSAF southward to KABQ and KAEG. A direct hit will be capable of strong outflow winds, hail, frequent CG lightning, and MVFR/IFR vsbys from heavy rainfall. Model guidance is indicating SHRA/TSRA may linger the entire night over central and eastern NM. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 65 96 65 95 / 5 5 10 5 Dulce........................... 53 91 53 91 / 20 50 30 20 Cuba............................ 57 89 57 88 / 30 30 30 20 Gallup.......................... 58 93 60 91 / 10 20 20 20 El Morro........................ 56 85 57 85 / 30 30 30 50 Grants.......................... 58 89 59 88 / 20 20 30 40 Quemado......................... 58 86 59 84 / 30 30 50 30 Glenwood........................ 65 91 66 90 / 40 30 50 50 Chama........................... 50 83 49 83 / 40 60 40 50 Los Alamos...................... 61 84 60 84 / 60 40 40 30 Pecos........................... 57 81 56 80 / 50 40 40 40 Cerro/Questa.................... 51 82 50 81 / 30 30 40 30 Red River....................... 46 73 46 73 / 40 50 50 30 Angel Fire...................... 42 78 42 77 / 50 60 50 60 Taos............................ 50 85 50 86 / 30 30 30 30 Mora............................ 52 80 50 80 / 50 50 50 40 Espanola........................ 59 89 59 90 / 40 20 30 20 Santa Fe........................ 60 84 59 83 / 40 20 50 20 Santa Fe Airport................ 60 88 58 87 / 40 20 50 20 Albuquerque Foothills........... 64 91 64 90 / 40 20 40 20 Albuquerque Heights............. 67 91 68 91 / 30 20 40 10 Albuquerque Valley.............. 63 93 65 93 / 30 10 30 10 Albuquerque West Mesa........... 66 93 66 92 / 30 10 30 10 Los Lunas....................... 60 93 64 93 / 30 10 30 10 Rio Rancho...................... 65 93 66 92 / 30 10 30 20 Socorro......................... 66 93 67 93 / 30 20 40 20 Sandia Park/Cedar Crest......... 60 85 61 84 / 50 30 40 20 Tijeras......................... 57 88 57 87 / 50 30 40 20 Moriarty/Estancia............... 54 89 54 88 / 30 20 40 20 Clines Corners.................. 57 85 56 84 / 40 20 50 20 Gran Quivira.................... 58 87 58 87 / 30 30 40 30 Carrizozo....................... 63 87 63 86 / 30 20 50 20 Ruidoso......................... 57 82 57 81 / 40 20 70 40 Capulin......................... 54 82 53 83 / 20 30 50 20 Raton........................... 53 86 52 87 / 20 30 40 20 Springer........................ 55 88 54 88 / 30 30 40 20 Las Vegas....................... 55 82 54 81 / 50 30 50 30 Clayton......................... 57 88 59 87 / 10 10 60 10 Roy............................. 59 86 58 84 / 30 20 50 20 Conchas......................... 64 95 64 91 / 20 20 60 10 Santa Rosa...................... 62 92 63 88 / 30 20 60 10 Tucumcari....................... 64 96 64 92 / 20 10 60 10 Clovis.......................... 61 90 62 88 / 10 10 60 10 Portales........................ 62 91 63 91 / 10 10 60 10 Fort Sumner..................... 66 93 66 91 / 20 10 60 10 Roswell......................... 70 96 69 95 / 20 10 60 20 Picacho......................... 64 86 64 86 / 30 30 60 20 Elk............................. 60 83 61 83 / 30 40 60 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 40
Hazardous weather outlook, Jul 31, 3:05 AM MDT, 14 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 305 AM MDT Tue Jul 31 2018 NMZ501>540-011130- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 305 AM MDT Tue Jul 31 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A round of afternoon and evening thunderstorms will develop over the northern and western mountains early this afternoon, moving south over the lower elevations during late afternoon and early evening.. A few strong storms are possible this afternoon and evening with locally heavy rainfall, small hail and gusty winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Storm coverage is forecast to increase Wednesday and remain active Thursday through the weekend. Strong to severe storms are possible in eastern New Mexico Wednesday afternoon and evening. Additionally, localized flash flooding, especially over and near recent burn scars, is possible each afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 33
In the hours before
Special weather statement, Jul 31, 4:22 PM MDT, 1 hour 3 minutes before
Special Weather Statement National Weather Service Albuquerque NM 422 PM MDT TUE JUL 31 2018 NMZ526-539-312245- Eastern Lincoln County-South Central Mountains- 422 PM MDT TUE JUL 31 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL 445 PM MDT... At 422 PM MDT, Doppler radar was tracking a strong thunderstorm near Lincoln State Monument, or 23 miles northeast of Ruidoso, moving southeast at 20 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Lincoln, Hondo, Arabela, Lincoln State Monument and San Patricio. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3354 10553 3369 10541 3355 10508 3333 10527 TIME...MOT...LOC 2222Z 304DEG 16KT 3358 10541 28
Special weather statement, Jul 31, 4:33 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
433 PM MDT TUE JUL 31 2018
NMZ510-312300-
San Juan Mountains-
433 PM MDT TUE JUL 31 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RIO ARRIBA COUNTY UNTIL
500 PM MDT...
At 432 PM MDT, Doppler radar was tracking a strong thunderstorm over
Canjilon, or 16 miles southeast of Tierra Amarilla, moving south at
20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Canjilon and Cebolla.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3660 10629 3635 10624 3636 10651 3638 10650
3636 10653 3636 10662 3661 10651
TIME...MOT...LOC 2232Z 001DEG 17KT 3649 10640
40Special weather statement, Jul 31, 4:38 PM MDT, 47 minutes before
Special Weather Statement National Weather Service Albuquerque NM 438 PM MDT TUE JUL 31 2018 NMZ525-312315- Upper Tularosa Valley- 438 PM MDT TUE JUL 31 2018 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LINCOLN COUNTY UNTIL 515 PM MDT... At 438 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles northwest of Carrizozo, moving southeast at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Carrizozo. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3372 10608 3379 10598 3369 10583 3358 10599 TIME...MOT...LOC 2238Z 319DEG 10KT 3372 10599 28
Special weather statement, Jul 31, 4:48 PM MDT, 37 minutes before
Special Weather Statement National Weather Service Albuquerque NM 448 PM MDT TUE JUL 31 2018 NMZ526-312315- South Central Mountains- 448 PM MDT TUE JUL 31 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LINCOLN COUNTY UNTIL 515 PM MDT... At 448 PM MDT, Doppler radar was tracking a strong thunderstorm over Fort Stanton, or 13 miles northeast of Ruidoso, moving southwest at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Ruidoso, Ruidoso Downs, Capitan, Bonito Lake, Alto, Fort Stanton, Smokey Bear Historical Park and Angus. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Accumulations of small hail on roads can create very slick and hazardous driving conditions. && LAT...LON 3360 10557 3349 10539 3331 10554 3344 10576 TIME...MOT...LOC 2248Z 034DEG 14KT 3349 10554 40
Special weather statement, Jul 31, 5:02 PM MDT, 23 minutes before
Special Weather Statement National Weather Service Albuquerque NM 502 PM MDT TUE JUL 31 2018 NMZ530-312330- Union County- 502 PM MDT TUE JUL 31 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL UNION COUNTY UNTIL 530 PM MDT... At 502 PM MDT, Doppler radar was tracking a strong thunderstorm near Clayton Lake State Park, or 9 miles north of Clayton, moving south at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Clayton, Clayton Lake State Park and Seneca. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Motorists can expect brief but sudden changes in visibility and ponding of water on highways as storms move through the area. && LAT...LON 3667 10333 3667 10311 3634 10305 3637 10342 TIME...MOT...LOC 2302Z 354DEG 30KT 3659 10322 40
Special weather statement, Jul 31, 5:16 PM MDT, 9 minutes before
Special Weather Statement National Weather Service Albuquerque NM 516 PM MDT TUE JUL 31 2018 NMZ530-312345- Union County- 516 PM MDT TUE JUL 31 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION COUNTY UNTIL 545 PM MDT... At 516 PM MDT, Doppler radar was tracking a strong thunderstorm near Mount Dora, or 19 miles west of Clayton, moving south at 15 mph. Dime size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Mount Dora. && LAT...LON 3647 10367 3655 10346 3631 10328 3621 10359 TIME...MOT...LOC 2316Z 337DEG 12KT 3645 10353 28
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:17 PM MDT | Special Weather Statement | ABQ | Colfax | 13 min |
| Jul 30, 6:18 PM MDT | Special Weather Statement | ABQ | Bernalillo | 27 min |
| Jul 30, 6:25 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 50 min |
| Jul 30, 6:36 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Sandoval | 114 min |
| Jul 30, 7:13 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 2 hr |
| Jul 30, 7:16 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 44 min |
| Jul 30, 7:36 PM MDT | Special Weather Statement | ABQ | Bernalillo | 24 min |
| Jul 30, 7:42 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval | 48 min |
| Jul 30, 7:54 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Torrance, Valencia | 52 min |
| Jul 30, 7:56 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 64 min |
| Jul 30, 7:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 39 min |
| Jul 30, 8:20 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 40 min |
| Jul 30, 8:55 PM MDT | Special Weather Statement | ABQ | 35 min | |
| Jul 30, 10:47 PM MDT | Special Weather Statement | ABQ | Bernalillo | 28 min |
| Jul 30, 11:19 PM MDT | Special Weather Statement | ABQ | Bernalillo | 26 min |
| Jul 31, 1:20 AM MDT | Special Weather Statement | ABQ | Torrance | 25 min |
| Jul 31, 2:41 AM MDT | Special Weather Statement | ABQ | Torrance | 34 min |
| Jul 31, 3:17 AM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jul 31, 4:15 AM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| Jul 31, 3:40 PM MDT | Special Weather Statement | ABQ | Taos | 35 min |
| Jul 31, 4:01 PM MDT | Flash Flood Warning | ABQ | Colfax | 3 hr |
| Jul 31, 4:22 PM MDT | Special Weather Statement | ABQ | Lincoln | 23 min |
| Jul 31, 4:33 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 27 min |
| Jul 31, 4:38 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| Jul 31, 4:48 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| Jul 31, 4:53 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 13 min |
| Jul 31, 4:58 PM MDT | Severe Thunderstorm Warning | ABQ | Rio Arriba | 62 min |
| Jul 31, 5:02 PM MDT | Special Weather Statement | ABQ | Union | 28 min |
| Jul 31, 5:13 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Jul 31, 5:16 PM MDT | Special Weather Statement | ABQ | Union | 29 min |
| Jul 31, 5:28 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 2 hr |
| Jul 31, 5:48 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Rio Arriba, Sandoval | 42 min |
| Jul 31, 5:53 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 22 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.